Weighted sharing of meromorphic functions concerning certain type of linear difference polynomials

Megha M. Manakame, Harina P Waghamore


In this research article, with the help of Nevanlinna theory we study the uniqueness problems of transcendental meromorphic functions having finite order in the complex plane $\mathbb{C}$, of the form is given by $\phi^{n}(z)\sum_{j=1}^{d}a_{j}\phi(z+c_{j})$ and $\psi^{n}(z)\sum_{j=1}^{d}a_{j}\psi(z+c_{j})$ where $L(z,\phi)=\sum_{j=1}^{d}a_{j}\phi(z+c_{j})$ which share a non-zero polynomial $p(z)$ with finite weight. By considering the concept of weighted sharing introduced by I. Lahiri (Complex Variables and Elliptic equations,2001,241-253), we investigate difference polynomials for the cases $(0,2),(0,1),(0,0)$. Our new findings extends and generalizes some classical results of Sujoy Majumder\cite{m11}. Some examples have been exhibited which are relevant to the content of the paper.


Meromorphic functions, Linear Difference polynomial, Weighted sharing, Uniqueness.

Full Text:



T.C. Alzahary and H.X.Yi, "Weighted value sharing and a question of I. Lahiri," Complex Variables, Theory and Application, 49(15)(2004), 1063-1078.

A. Banerjee, "Meromorphic functions sharing one value," International Journal of Mathematics and Mathematical Sciences, 22, (2005), 3587-3598.

Y.M. Chiang and S.J. Feng, "On the Nevanlinna characteristic of f(z+ c) and difference equations in the complex plane," The Ramanujan Journal, 16(1), (2008), 105-129.

W.K Hayman, "Meromorphic Functions," Oxford Mathematical Monographs, Clarendon Press, (1964).

J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and J. Zhang, "Value sharing results for shifts of meromorphic functions, and sufficient conditions for periodicity," Journal of Mathematical Analysis and Applications, 355(1), (2009), 352-363.

I. Lahiri, "Weighted value sharing and uniqueness of meromorphic functions," Complex Variables and Elliptic Equations, 46(3), (2001), 241-253.

I. Lahiri and S. Dewan, "Value distribution of the product of a meromorphic function and its derivative," Kodai Mathematical Journal, 26(1), (2003), 95-100.

X.M. Li, H.X.Yi, and W.L. Li, "Value distribution of certain difference polynomials of meromorphic functions," The Rocky Mountain Journal of Mathematics, 44(2), (2014), 599-632.

K. Liu, X.L. Liu, and T.B. Cao, "Value distributions and uniqueness of difference polynomials," Advances in Difference Equations (2011), 1-12.

Y. Liu, J. P. Wang, and F. H. Liu, "Some results on value distribution of the difference operator," Bulletin of the Iranian Mathematical Society, 41(3), (2015), 603-611.

S. Majumder, "Uniqueness and value distribution of differences of meromorphic functions," Applied Mathematics E-Notes, 17, (2017), 114-123.

C.C. Yang, "On deficiencies of differential polynomials, II," Mathematische Zeitschrift, 125(2), (1972), 107-112.

C.C Yang and H. X. Yi, "Uniqueness theory of meromorphic functions," ser, Mathematics and its Applications. Dordrecht, Kluwer Academic Publishers Group 557, (2003).

L. Yang, "Value Distribution Theory," Springer, (1993).

R. R. Zhang, C.X.Chen and Z.B. Huang, "Uniqueness on linear difference polynomials of meromorphic functions," AIMS Mathematics, 6(4), (2021), 3874-3888.

DOI: http://dx.doi.org/10.23755/rm.v48i0.1206


  • There are currently no refbacks.

Copyright (c) 2023 Megha M. Manakame, Harina P Waghamore

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.